# SDR SWAA112520

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 30,419 hours, 16,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A56014
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EMERGENCY EXIT DOOR SIDEWALL LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
